# SDR AALA20091204TUL03

- Difficulty date: December 4, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION AT AFT LAVATORY SERVICE PAN BETWEEN SKIN PLIES.  REMOVED CORROSION AND INSTALLED TITANIUM DOUBLER.
